advertisement
Question
Posted by: Lizelle | 2009/11/09

Cysts

I went to my gynae last week Thursday for my yearly checkup because I always have cysts and have been experiencing a bit of stomach ache. He found two cysts of about 4cm on each side. He prescribed Provera 10mg for 10 days and then I must go back to see him. I started the provera on the evening of last Thursday and was suppose to start my period today, but nothing yet. Is this normal and when will I get my period. I' ve been getting cysts ever since I had my son 6 years ago. Provera never helps and then I need to have a laparoscopy. I am on Triphasil and my periods are very regular, is there a reason why I keep on getting them, and they seem to be getting bigger each time. My gynae does not seem to have an answer and the sister says that she thinks once you' re prone to get them you will and there is nothing you can do about it. Your answer would be appreciated

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Your period should start 2-7 days after completing the course of Provera.
It is unusual to get cysts while on the Pill. Unless they are causing you problems, you could just leave them if they are under 5 cm and simple cysts. Most times they will resolve on their own.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: gynaedoc | 2009/11/10

Your period should start 2-7 days after completing the course of Provera.
It is unusual to get cysts while on the Pill. Unless they are causing you problems, you could just leave them if they are under 5 cm and simple cysts. Most times they will resolve on their own.

Best wishes

Reply to gynaedoc
Posted by: gynaedoc | 2009/11/10

Your period should start 2-7 days after completing the course of Provera.
It is unusual to get cysts while on the Pill. Unless they are causing you problems, you could just leave them if they are under 5 cm and simple cysts. Most times they will resolve on their own.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement